# SDR HEEA966875

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 071121540
- Condition: Defective
- Location: Cockpit Comm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLUME CONTROL IS NOT LINEAR AND DISPLAY FLASHES ON AND OFF. COULD NOT DUPLICATE PROBLEM.  TESTED UNIT AND FOUND TRANSFER SWITCH BAD.  REPLACED SWITCH S102 P/N 031-0399-01.  REPAIRED.  ALSO PERFORMED HEADER MOD.  REPLACED HEADER P201 P/N 030-2368-16.  TOUCHED UP FACEPLATE AND CHECKED LIGHTING.  BENCH CHECKGOOD.
